# SDR USAA920070864

- Difficulty date: September 30, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 55,631 hours, 34,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 727e S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - NR 4231314, CRACKED FUSELAGE SKIN, BS 727E, S18L.  REPAIRED FUSELAGE SKIN, BS 727E, S18L IAW B737-300 SRM 53-00-01 FIGURE 201.
